Journal of Mathematics of Kyoto University

The adjoint action of the Dwyer-Wilkerson $H$-space on its loop space

Akira Kono and Kazumoto Kozima

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 35, Number 1 (1995), 53-62.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250518840

Digital Object Identifier
doi:10.1215/kjm/1250518840

Mathematical Reviews number (MathSciNet)
MR1317273

Zentralblatt MATH identifier
0839.22023

Subjects
Primary: 55P45: $H$-spaces and duals
Secondary: 55P35: Loop spaces

Citation

Kono, Akira; Kozima, Kazumoto. The adjoint action of the Dwyer-Wilkerson $H$-space on its loop space. J. Math. Kyoto Univ. 35 (1995), no. 1, 53--62. doi:10.1215/kjm/1250518840. https://projecteuclid.org/euclid.kjm/1250518840


Export citation